I've had two surgeries for retinal detachment, with the most recent surgery involving the injection of silicone oil to stabilize the retina. Is it safe to use cialis during the recovery period for some gentle sexual activity?
Call your retinal surgeon since he is the one who did all the work. If I had one of my personal patients with recent major eye surgery I would probably give it the ok after a few weeks as long as things were gentle. The only two issues would be the changes that can occur in retinal circulation which are generally not thought to be dangerous or permanant and secondly and probably more importantly one might want to avoid vigorous physical activity soon after major eye surgery but I think after a few weeks and some common sense that could be worked around. Again, I cannot give you specific advice, please call your surgeon.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.